×

zbMATH — the first resource for mathematics

Über Endomorphismen nichtarchimedischer holomorpher Tori. (German) Zbl 0199.55602

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Artin, M.: Grothendieck topologies. Notes on a seminar by M. Artin. Harvard University 1962. · Zbl 0208.48701
[2] Deuring, M.: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Se. Hamburg14, 197-272 (1941). · Zbl 0025.02003 · doi:10.1007/BF02940746
[3] Gerritzen, L., Grauert, H.: Die Azyklizität der affinoiden Überdeckungen. Global analysis, Papers in Honor of K. Kodeira. University of Tokyo Press; Princeton University Press 1970.
[4] Gruson, L.: Fibrés vectoriels sur un polydisque ultramétrique. Ann. scient. Ec. Norm. Sup.103, 45-89 (1968). · Zbl 0197.17401
[5] Kiehl, R.: Theorem A und Theorem B in der nichtarchimedischen Funktionentheorie. Inventiones math.2, 256-273 (1967). · Zbl 0202.20201 · doi:10.1007/BF01425404
[6] Morikawa, H.: Theta functions and abelian varieties over valuation fields of rank one. Nagoya Math. J.20, 1-27 (1962). · Zbl 0115.39001
[7] Serre, J.P.: Groupes de Liel-adiques attachés aux courbes elliptiques, Colloques internationaux, Les tendances géometriques en algèbre et theorie des nombres, Clermont-Ferraud: Editions du Centre National de la Recherche Scientifique No 143, 239-256 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.